# SDR DHL2005781519

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, AFT CARGO CORROSION ON INTERCOSTAL STA 1150 TO 1166 O/B OF 26R.  EVALUATED ANGLE FROM BS 1150 TO 1166 AND FOUND IT TO BE OUT OF LIMITS IAW 727 SRM 53-10-1 FIG 5.  REMOVED ANGLE FROM BS 1150 TO 1166 IAW 727 SRM 51-30-2.  FABRICATED ANGLE FROM 7075 T6 .050 PO NR 9001777 14 1/8 INCH BY 2 INCH IAW 727 SRM 53-10-2 FIG 5 AND 51-20-1.  TREATED AND PRIMED ANGLE AND BARE METAL IAW 727 SRM 51-10-2.  INSTALLED ANGLE IAW 727 SRM 51-30-2.
